# SDR AWXA200400672

- Difficulty date: June 5, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON UPPER SURFACE AND INSIDE THE TRACK CHANNEL OF BEAM Y1292 RT OUTBOARD SEAT TRACK BETWEEN FR 41 AND FR 47.  MAINTENANCE REMOVED DAMAGED SECTION OF SEAT TRACK ON BEAM Y1292 RT FROM FR 41 TO FR 47; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK; INSTALLED REPAIR PART IAW A320 51-42-11 FIG 12, 13 & 18.
